Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 169, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 28, 2011, 5:10 PM CDT for Escambia County, Santa Rosa County, Florida. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2011, 5:10 PM CDT (22:10 UTC)
- Expired
- Jun 28, 2011, 6:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 99 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 6:05 PM CDT | HAIL 0.75 | 1 W Pensacola, FL | MOTORIST REPORTED DIME SIZE HAIL WEST OF PENSACOLA NEAR INTERSTATE 10 AND PINE FOREST ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 10:26 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 10.2 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3036 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -85 m²/s²
- 0-3 km storm-relative helicity
- -45 m²/s²
- Significant tornado parameter
- -0.8
- Supercell composite
- -5.5
The text
As transmitted, in the capitals the NWS used until 2016.
074
WUUS54 KMOB 282210
SVRMOB
FLC033-113-282300-
/O.NEW.KMOB.SV.W.0169.110628T2210Z-110628T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
510 PM CDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
THIS INCLUDES THE CITIES OF...WEST PENSACOLA...PENSACOLA...MYRTLE
GROVE...MOLINO...GOULDING...GONZALEZ...FERRY PASS...ENSLEY...
CENTURY...BRENT...BELLVIEW...
SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
THIS INCLUDES THE CITIES OF...PACE...MILTON...BAGDAD...
* UNTIL 600 PM CDT
* AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 18 MILES NORTHWEST OF CRESTVIEW TO 8 MILES SOUTH OF CENTURY TO
11 MILES EAST OF BAY MINETTE...AND MOVING SOUTH AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MOLINO AROUND 520 PM CDT...
MILTON NEAR WHITIN AROUND 525 PM CDT...
MILTON AROUND 535 PM CDT...
PACE...BAGDAD AND GONZALEZ AROUND 540 PM CDT...
AVALON BEACH AND ENSLEY AROUND 545 PM CDT...
FERRY PASS AROUND 550 PM CDT...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 1 AND 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM CAN OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND
SOUTHEAST MISSISSIPPI.
&&
LAT...LON 3041 8742 3044 8736 3053 8745 3066 8739
3086 8762 3092 8761 3100 8720 3100 8678
3047 8679 3044 8695 3046 8693 3054 8702
3045 8709 3052 8710 3058 8717 3049 8714
3042 8718 3036 8743
TIME...MOT...LOC 2210Z 338DEG 32KT 3095 8672 3084 8720
3081 8758
$$2 follow-up statements
059
WWUS54 KMOB 282238
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
538 PM CDT TUE JUN 28 2011
FLC033-113-282300-
/O.CON.KMOB.SV.W.0169.000000T0000Z-110628T2300Z/
ESCAMBIA FL-SANTA ROSA FL-
538 PM CDT TUE JUN 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SANTA ROSA AND CENTRAL ESCAMBIA COUNTIES...
AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF FLORIDALE TO CHUMUCKLA TO
TENILE....MOVING SOUTH AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WALLACE...ROEVILLE...POINT BAKER AND FLORIDALE BY 545 PM CDT...
MUSCOGEE...MILTON...HAROLD AND CANTONMENT BY 550 PM CDT...
WARD BASIN AND PARKERVILLE BY 555 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT
TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND
SOUTHEAST MISSISSIPPI.
&&
LAT...LON 3036 8743 3041 8742 3044 8736 3053 8745
3058 8741 3066 8739 3086 8762 3094 8719
3093 8678 3047 8679 3044 8695 3046 8693
3055 8701 3045 8709 3052 8710 3058 8717
3054 8717 3049 8714 3042 8718
TIME...MOT...LOC 2238Z 345DEG 27KT 3074 8677 3072 8718
3067 8745
$$357
WWUS54 KMOB 282301
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
601 PM CDT TUE JUN 28 2011
FLC033-113-282312-
/O.EXP.KMOB.SV.W.0169.000000T0000Z-110628T2300Z/
ESCAMBIA FL-SANTA ROSA FL-
601 PM CDT TUE JUN 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR SANTA ROSA AND CENTRAL
ESCAMBIA COUNTIES HAS EXPIRED...
LAT...LON 3036 8743 3041 8742 3044 8736 3053 8745
3058 8741 3066 8739 3086 8762 3094 8719
3093 8678 3047 8679 3044 8695 3046 8693
3055 8701 3045 8709 3052 8710 3058 8717
3054 8717 3049 8714 3042 8718
TIME...MOT...LOC 2238Z 345DEG 27KT 3074 8677 3072 8718
3067 8745
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:40 PM CDT, 30 minutes earlier.
Area forecast discussion, Jun 28, 4:40 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 440 PM CDT TUE JUN 28 2011 .SHORT TERM [TONIGHT]...LATEST VIS/IR SAT IMAGERY SHOWING A LARGE MESOSCALE CONVECTIVE COMPLEX MOVING SOUTHWARD INTO THE SOUTHERN PORTIONS OF MISSISSIPPI AND ALABAMA. REGIONAL RADARS STILL DETECTING SEVERAL STRONG OUTFLOW BOUNDARIES DUE TO STRENGTHENING COLD POOL PUSHING SOUTH INTO THE SOUTHERN PORTIONS OF OUR FORECAST AREA. THIS COLD POOL IS GETTING READY TO INTERSECT WITH A NORTHWARD MOVING SEA BREEZE LATE THIS AFTERNOON...THEREFORE SEVERE THUNDERSTORM WATCH 570 HAS BEEN EXTENDED SOUTH ALL THE WAY TO THE COAST...INCLUDING MOBILE BAY UNTIL 6 PM CDT. LATEST ANALYSIS STILL HAS SURFACE BASED CAPES RANGING FROM 2400 TO 2800 J/KG AND LIFTED INDICES AROUND -6C. DECREASE IN STABILITY WITH MAX HEATING IN PLACE ALONG WITH ENHANCED LIFT AHEAD AND ALONG THE OUTFLOW BOUNDARY WILL ALLOW DEEP CONVECTION TO DEVELOP CONTINUE THROUGH THIS AFTERNOON. SEVERE WEATHER PARAMETERS SUGGEST THAT SOME OF THE STORMS MAY BECOME SEVERE WITH THE MAIN IMPACTS BEING LARGE HAIL AND DAMAGING WINDS. WIND SHEAR WILL REMAIN VERY WEAK...SO THE THREAT OF TORNADOES IS VERY LOW AT THIS TIME. NUMEROUS ONGOING SHOWERS AND THUNDERSTORMS WILL AFFECT MOST OF THE FORECAST AREA EARLY THIS EVENING...FOLLOWED BY MAINLY SCATTERED (30 TO 50 PERCENT) COVERAGE AFTER MIDNIGHT. LOW TEMPERATURES TONIGHT WILL FALL INTO THE LOWER 70S INLAND AREAS...WITH MIDDLE/UPPER 70S ALONG THE COASTAL SECTIONS. [WEDNESDAY THROUGH THURSDAY NIGHT]...A LARGE UPPER HIGH CENTERED OVER TEXAS WILL BUILD OVER THE CENTRAL PLAINS THROUGH MIDWEEK IN THE WAKE OF AN UPPER LOW MOVING EASTWARD OVER THE GREAT LAKES REGION. A SERIES OF UPPER SHORTWAVES WILL MOVE FROM NORTH TO SOUTH OVER THE FORECAST AREA BETWEEN THE TWO SYSTEMS THROUGH THE SHORT TERM...WITH THE STRONGEST SHORTWAVE EXPECTED ON WEDNESDAY. MEANWHILE...A SURFACE RIDGE EXTENDING FROM THE WESTERN ATLANTIC ACROSS THE NORTHERN GULF OF MEXICO WILL BEGIN TO BREAKDOWN WEDNESDAY AS A FRONTAL BOUNDARY MOVING THROUGH THE FORECAST AREA STALLS NEAR THE COAST. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE NOW FORECAST FOR WEDNESDAY...WITH THE HIGHEST COVERAGE ACROSS OUR SOUTHERN ZONES CLOSEST TO THE STALLED BOUNDARY. BUMPED UP POPS FOR THURSDAY ABOVE GUIDANCE NUMBERS AS WELL DUE TO THE LINGERING FRONTAL BOUNDARY. LOW TEMPERATURES EACH NIGHT WILL MAINLY FALL INTO THE LOWER 70S INLAND AREAS...WITH MIDDLE/UPPER 70S ALONG THE COASTAL SECTIONS. ALSO WENT A COUPLE OF DEGREES BELOW GUIDANCE FOR HIGHS ON WEDNESDAY DUE TO INCREASED CLOUD COVERAGE AND EARLY ONSET OF PRECIPITATION...WITH HIGHS REACHING 91 TO 95 DEGREES INLAND AREAS...WITH COASTAL SECTIONS REACHING 87 TO 92 DEGREES. HOT AND MUGGY THURSDAY WITH TEMPERATURES BACK UP INTO THE MID/UPPER 90S INLAND AREAS AND LOWER 90S ALONG THE BEACHES. /22 && .LONG TERM [FRIDAY THROUGH INDEPENDENCE DAY WEEKEND]...THE UPPER HIGH CONTINUES TO BUILD EASTWARD AND INCREASINGLY DOMINATE THE EASTERN STATES THROUGH SATURDAY THEN WEAKENS INTO A BROAD RIDGE OVER THE SOUTHEASTERN STATES FOR SUNDAY AND MONDAY. A CANADIAN SYSTEM SENDS A WEAK TRAILING FRONT INTO THE SOUTHEAST STATES SUNDAY INTO MONDAY WHICH LOOKS TO STALL ACROSS THE MIDSECTIONS OF ALABAMA AND MISSISSIPPI. A SURFACE RIDGE OTHERWISE REMAINS OVER THE NORTHERN GULF AND KEEPS A LIGHT SOUTHERLY FLOW OVER THE AREA. WILL CONTINUE WITH SMALL POPS OVER MOST OF THE AREA EACH DAY FOR MAINLY AFTERNOON CONVECTION. AFTERNOON HIGHS CONTINUE TO RUN AT LEAST A FEW DEGREES ABOVE SEASONABLE LEVELS AND SLIGHTLY ABOVE NORMAL AT NIGHT. /29 && .MARINE...A RIDGE OF HIGH PRESSURE FROM THE WESTERN ATLANTIC ACROSS THE NORTHERN GULF WILL CONTINUE THROUGH MUCH OF THE WEEK. A WEAK FRONT WILL STALL NORTH OF THE COAST DURING THE MIDDLE OF THE WEEK AND GRADUALLY DISSIPATE THROUGH THE END OF THE WEEK. THIS WILL MAINTAIN A GENERALLY LIGHT TO OCCASIONALLY MODERATE SOUTHERLY FLOW THROUGH THE FORECAST. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE NEAR SHORE EACH MORNING BECOMING ISOLATED IN THE AFTERNOON. /13 && .AVIATION [28/18Z ISSUANCE]...GENERALLY VFR CONDITIONS EXPECTED NEAR THE TERMINALS THROUGH MUCH OF THE AFTERNOON. SHOWERS AND THUNDERSTORMS MAY INCREASE AROUND THE TERMINALS BY LATE AFTERNOON AND EARLY EVENING AS SHOWERS AND THUNDERSTORMS MOVE SOUTH TOWARD THE COAST. /13 && .FIRE...A LIGHT SOUTHWESTERLY FLOW DEVELOPS EACH DAY ALONG THE COAST THROUGH THURSDAY. INLAND AREAS WILL HAVE LIGHT AND VARIABLE WINDS AS A WEAK BOUNDARY MOVING INTO THE AREA TONIGHT STALLS. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE CRITICAL LEVELS THROUGH MID WEEK. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 74 92 74 96 / 80 60 30 30 PENSACOLA 76 92 78 95 / 70 60 30 30 DESTIN 77 91 79 93 / 60 60 30 30 EVERGREEN 72 94 71 98 / 70 50 30 20 WAYNESBORO 72 95 72 99 / 50 50 20 20 CAMDEN 71 95 70 98 / 50 30 20 20 CRESTVIEW 72 92 72 98 / 80 60 30 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 28, 10:30 AM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1030 AM CDT TUE JUN 28 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-291200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1030 AM CDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT A LINE OF A THUNDERSTORMS IS EXPECTED TO MOVE SOUTH ACROSS THE AREA DURING THE AFTERNOON AND EARLY EVENING HOURS. THE ATMOSPHERE AHEAD OF THIS LINE WILL BE BECOME VERY UNSTABLE WITH CONTINUED DAYTIME HEATING. THIS WILL LEAD TO SOME OF THE STORM BECOMING STRONG TO SEVERE WITH DAMAGING WINDS IN EXCESS OF 60 MPH THE PRIMARY THREAT. QUARTER SIZE HAIL WILL ALSO BE POSSIBLE IN THE STRONGER STORMS. DUE TO THE EXTREMELY MOIST ATMOSPHERE...THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD RESULT IN SOME MINOR URBAN AND SMALL STREAM FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON. GUSTY STRAIGHT LINE WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS REQUESTED THIS AFTERNOON.
In the hours before
Special weather statement, Jun 28, 2:41 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 241 PM CDT TUE JUN 28 2011 ALZ051-053-054-MSZ067-282100- CLARKE AL-WILCOX AL-CHOCTAW AL-WAYNE MS- 241 PM CDT TUE JUN 28 2011 ...A LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS WILL AFFECT NORTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...NORTHWESTERN CLARKE...NORTHERN WILCOX AND CENTRAL CHOCTAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 400 PM CDT... AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS EXTENDING FROM 7 MILES SOUTHWEST OF WHITE HALL TO 20 MILES SOUTH OF NEWTON...AND MOVING SOUTHEAST AT 10 MPH. THESE THUNDERSTORMS WILL BE NEAR... MT STERLING...MOUNT STERLING...BUTLER AROUND 255 PM CDT... NEEDHAM AROUND 345 PM CDT... ANNE MARIE...ANNE MANIE...BOYKIN AROUND 350 PM CDT... CANTON BEND AROUND 355 PM CDT... HOLTAMVILLE AROUND 400 PM CDT... THE PRIMARY THREATS OF THESE STORMS ARE FREQUENT LIGHTNING...SMALL HAIL...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THESE STORMS APPROACH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. THESE STORMS MAY INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jun 28, 2:55 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT ...CORRECTED.... NATIONAL WEATHER SERVICE MOBILE AL 255 PM CDT TUE JUN 28 2011 ALZ051-053-054-MSZ067-282100- CLARKE AL-WILCOX AL-CHOCTAW AL-WAYNE MS- 255 PM CDT TUE JUN 28 2011 ...A LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS WILL AFFECT NORTHERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...NORTHERN CLARKE...NORTHERN WILCOX AND CENTRAL CHOCTAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 400 PM CDT... AT 236 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS EXTENDING FROM 7 MILES SOUTHWEST OF WHITE HALL TO 20 MILES SOUTH OF NEWTON...AND MOVING SOUTHEAST AT 10 MPH. THESE THUNDERSTORMS WILL BE NEAR... MT STERLING...MOUNT STERLING...BUTLER AROUND 255 PM CDT... NEEDHAM AROUND 345 PM CDT... ANNE MARIE...ANNE MANIE...BOYKIN AROUND 350 PM CDT... CANTON BEND AROUND 355 PM CDT... HOLTAMVILLE AROUND 400 PM CDT... THE PRIMARY THREATS OF THESE STORMS ARE FREQUENT LIGHTNING...SMALL HAIL...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THESE STORMS APPROACH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. THESE STORMS MAY INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jun 28, 3:23 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 323 PM CDT TUE JUN 28 2011 ALZ051>058-MSZ067-076-282145- WASHINGTON AL-CONECUH AL-MONROE AL-BUTLER AL-CLARKE AL-CRENSHAW AL- WILCOX AL-CHOCTAW AL-GREENE MS-WAYNE MS- 323 PM CDT TUE JUN 28 2011 ...A LINE OF THUNDERSTORMS WITH STRONG GUSTY WINDS AND FREQUENT LIGHTNING WILL AFFECT NORTHEASTERN GREENE AND WAYNE COUNTIES IN SOUTHEAST MISSISSIPPI...NORTHERN WASHINGTON...NORTHERN CONECUH...NORTHERN MONROE...BUTLER...CLARKE...NORTHERN CRENSHAW...SOUTHERN WILCOX AND SOUTHERN CHOCTAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 445 PM CDT... AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF LUVERNE TO WAYNESBORO...AND MOVING SOUTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL BE NEAR... I65 AND AL 185 AROUND 400 PM CDT... GROVE HILL...CORDUROY STATION AROUND 405 PM CDT... GREENVILLE...TURKESTAN...MILLRY AROUND 410 PM CDT... I65 AND AL 10...GREENVILLE AROUND 415 PM CDT... AL 47 AND CR 29 RO...AL 47 AND CR 29 AROUND 425 PM CDT... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 111 AND 140. THE PRIMARY THREATS OF THESE STORMS ARE FREQUENT LIGHTNING...SMALL HAIL...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THESE STORMS APPROACH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI. THESE STORMS MAY INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. TO REPORT SEVERE WEATHER TO YOUR NATIONAL WEATHER SERVICE...CALL TOLL FREE AT 1 8 7 7 6 3 3 6 7 7 2. &&
Local storm report, Jun 28, 4:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
430 PM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG HIGHLAND HOME 31.95N 86.31W
06/28/2011 CRENSHAW AL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED THAT TWO STORAGE BUILDINGS
WERE FLIPPED OVER AND A BUSINESS RECEIVED ROOF DAMAGE IN
HIGHLAND HOME.
&&
JWSpecial weather statement, Jun 28, 4:41 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 441 PM CDT TUE JUN 28 2011 ALZ062-064-FLZ001-002-282215- INLAND ESCAMBIA FL-UPPER BALDWIN AL-LOWER BALDWIN AL- COASTAL ESCAMBIA FL- 441 PM CDT TUE JUN 28 2011 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA... THROUGH 515 PM CDT... AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES WEST OF MOLINO...OR 13 MILES SOUTHWEST OF OAK GROVE...AND MOVING SOUTHEAST AT 10 MPH. * OTHER LOCATIONS POSSIBLY AFFECTED INCLUDE BUT ARE NOT LIMITED TO TENILE AND BARRINEAU PARK THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Jun 28, 4:53 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 453 PM CDT TUE JUN 28 2011 FLZ003-282230- INLAND SANTA ROSA FL- 453 PM CDT TUE JUN 28 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...THROUGH 530 PM CDT... AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF CENTURY...OR NEAR JAY...AND MOVING SOUTHEAST AT 10 MPH. * OTHER LOCATIONS AFFECTED INCLUDE BUT ARE NOT LIMITED TO DIXONVILLE THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THIS STORM APPROACHES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT TUESDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. &&
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.